# SDR FDEA201811203324

- Difficulty date: November 20, 2018
- Submitted: December 6, 2018
- Operation: Air carrier
- Aircraft: N599FE
- Make and model: Doug MD-11F
- Aircraft serial: 48598
- Aircraft time: 80,099 hours, 16,447 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support Fitting
- Part number: ARC70561
- Condition: Corroded
- Location: Lt Twing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OUTBOARD FLAP VANE NO. 4 SUPPORT FITTING ECCENTRIC BORE HOLE FOUND CORROSIONS. SUPPORT FITTING HOLE BORE REWORKED AND FOUND EXCEED LIMIT AS PER SRM 57-50-02-2R FIG 201 REPAIR 5. OVERSIZED BUSHING FABRICATED AS PER EA 1-5750-T0343882 PART 1 STEP 1A. TRACK SUPPORT FITTINGS CORROSION REPAIR AND INSTALLED AS PER AMM 27-50-32-4. REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
